# SDR DL72W954693

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545839
- Condition: Gouges
- Location: Fs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC REPORTS, 3 GOUGES IN THE FUSELAGE SKIN BELOW AND JUST AFT OF THE L2 DOOR LWR AFT CORNER.  THE FIRST GOUGE IS LOCATED JUST AFT OF FS 1070, IT IS 7 INCHES LENGTH, HAS A MAX DEPTH OF 0.010, AND RUNS PERPENDICULAR TO S-18L.  IT WILL BE BLENDED AND TREATED PER B727 SRM 53-30-1 FIG 1 DETAIL 1.  THE OTHER TWO GOUGES ARE LOCATED AT FS 1070, BETWEEN S-17L AND S-18L.  THE FWD GOUGE IS 4 INCHES IN LENGTH AND HAS A MAX DEPTH OF 0.014.  THE AFT GOUGE HAS A MAX DEPTH OF 0.028 AND IS 5 INCHES IN LENGTH.  REPAIRED PER DL ERA 302623-14.
